# SDR AALA202502050822

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 67,632 hours, 27,927 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-A FORWARD LAVATORY ENTRY DOOR IS DIFFICULT TO OPEN. LUBRICATED DOOR LATCH, OPERTIONAL CHECK GOOD. PER ANN 52-10-00.
